Moduli spaces of irreducible symplectic manifolds

V Gritsenko, K Hulek, Gregory K Sankaran

Research output: Contribution to journalArticlepeer-review

55 Citations (SciVal)


We study the moduli spaces of polarised irreducible symplectic manifolds. By a comparison with locally symmetric varieties of orthogonal type of dimension 20, we show that the moduli space of polarised deformation K3([2]) manifolds with polarisation of degree 2d and split type is of general type if d >= 12.
Original languageEnglish
Pages (from-to)404-434
Number of pages31
JournalCompositio Mathematica
Issue number2
Early online date26 Jan 2010
Publication statusPublished - Mar 2010


  • orthogonal groups
  • irreducible symplectic manifold
  • Siegel formula for quadratic forms
  • moduli


Dive into the research topics of 'Moduli spaces of irreducible symplectic manifolds'. Together they form a unique fingerprint.

Cite this